MAUDE Adverse Event Report: DEL MEDICAL EV650; RADIOLOGICAL TABLE

DEL MEDICAL EV650; RADIOLOGICAL TABLE
Model Number EV650
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During a service call, the manufacture's technical support representative was providing instructions to the third party service engineer to support diagnosing a performance issue.While the manufacturers technical support representative believed he was clearly communicating that he was previewing the instructions,the third -party engineer began to perform the operations before receiving the complete safety precautions instructions.The manufacturer's representative was verbally walking the third-party engineer through section 5.4 of the ev650 service manual.This section contains a warning immediately preceding the step where the incident occurred that reads "proceed with caution.The following steps carry risk of injury or equipment damage.When you make the following connection the table will begin to move immediately.The table will stop only when you disconnect the override cable.The limi switches will stop the table.To avoid damages stop the table as soon as it is back within limits range".

Brand Name
EV650
Common Device Name
RADIOLOGICAL TABLE
Manufacturer (Section D)
DEL MEDICAL
241 covington drive
bloomingdale IL 60108
MDR Report Key11897721
Report Number1418964-2021-00001
Device Sequence Number11648424
Product Code IZZ
UDI-Device Identifier00858340006011
UDI-Public00858340006011
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberEV650
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;